# SDR AALA201709069031

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 22,093 hours, 11,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFO ONLY CLASS II SMOKE MEL GIVES YOU AND OCCASIONAL SMOKE WARNING IN FLIGHT WITH SMOKE BELL. REPLACED ALL 3 SMOKE DETECTOR FILTERS PER AMM 26-32-00.
